American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lluís Alsedà, David Juher and Francesc Mañosas. On the minimum positive entropy for cycles on trees. Trans. Amer. Math. Soc. 369 (2017) 187-221.
Abstract, references, and article information   
View Article: PDF

[2] Chris Bernhardt and P. Christopher Staecker. Generalizing the rotation interval to vertex maps on graphs. Trans. Amer. Math. Soc. 367 (2015) 4235-4252.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Blokh and Lex Oversteegen. Backward stability for polynomial maps with locally connected Julia sets. Trans. Amer. Math. Soc. 356 (2004) 119-133. MR 2020026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jie-Hua Mai. The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003) 4125-4136. MR 1990578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Blokh and Michal Misiurewicz. Attractors for graph critical rational maps. Trans. Amer. Math. Soc. 354 (2002) 3639-3661. MR 1911515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia